# SDR R61A201310201039

- Difficulty date: October 20, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N196WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4196
- Aircraft time: 9,495 hours, 9,224 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A FUSELAGE MASTER WARNING LIGHT.  CREW FOLLOWED QRH, DID NOT DECLARE AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND AFT CARGO DOOR HANDLE POPPED OUT AND NOT SECURE.  MAINTENANCE PERFORMED OPS CHECKED OF AFT CARGO DOOR IAW AMM, RESECURED HANDLE AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
